Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.

Trying To Deal
An_251733 posted:
I've never been on a discussion board before, but am trying to see if there are people that can relate. I've had depression/anxiety for years on and off of meds. I had been doing really well off of meds since the beginning of the year in 2012. My sister got recently diagnosed w/ lymphoma, I've been trying to recuperate from an injury since 2010, and due to a domino effect of life events my migraines are out of control which doesn't allow me to work the way I should and now my house is in foreclosure. I realize people have problems - many a lot more significant than my own, but I can't seem to get out of my rut. I can't handle anymore stress. I feel broken and unable to face life the way I should. My sister who is going through chemo seems to be having more strength than I am, which makes me feel so ashamed. I have a husband and daughter and I feel it takes all of my strength and determination to be present with them.
itmatsb responded:
So sorry to hear about your problems. It certainly sounds like it is time for you to go back on the medications. And my psychiatrist told me that with a history of depression that I should not go on and off of anti-depressants because it can be harder to treat and can take more of the medication to work. I took his advice. But then about 6 years later, I had a very difficult time and thought that no drug could possibly help me with something that was so situational. I was truly amazed when the depression lifted about a month later from just increasing the anti-depressant.

If you get your depression under control, then you can tackle anything. Really. So I sincerely hope that you will get back on your medication. All the best to you.
An_251747 responded:
Depression can really zap your energy. I can relate to your dilemma. It takes hours for me to complete any task that involves mental energy and concentration. Poor sleep does not help either. But I try to remember depression is an illness and self criticism and shame make it worse. I turn to my best friend-bless her heart-and adult son when needed. I hope you have the courage to disclose what is happening to you.

Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Do not change your meds...Expert
without consulting your prescriber. I am very concerned with many, many posts where folks are dropping, lowering, changing their meds ... More
Was this Helpful?
106 of 144 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.